# SDR CALA2014032090662

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 69,757 hours, 25,620 cycles
- Engine: Pwa PW2040
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Clamp
- Condition: Improper Part
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CLAMPS USED FOR SECURING RT AFT 115 VOLT 3 PHASE WIRING ARE INCORRECTLY SIZED FOR HARNESS.  AT LEAST .250 CLEARANCE BETWEEN CLAMP ID & WIRING IN 2 LOCATIONS.  IAW SWPM 20 10 12 PG 1, LATERAL MOVEMENT OF A HARNESS IN A SUPPORT IS NOT PERMITTED.
